MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK; STOPCOCK, I.V. SET
Catalog Number MC33927
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporter: (b)(6).Investigation summary: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history review.
 
Event or Problem Description
Event occurred regarding 6.5" (17 cm) appx 1.2 ml, smallbore trifuse ext set w/3 microclave¿ clear, 0.2 micron filter, 2 check valves, 3 clamps, rotating luer where it was reported that the aads line and 3-way connector were found to be leaking.There was patient involvement, but no adverse event reported.

Brand Name
6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22874314
Report Number9617594-2025-01730
Device Sequence Number14874795
Product Code FMG
UDI-Device Identifier00887709072213
UDI-Public00887709072213
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33927
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown